# SDR SWIA202163570

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR SILL ANGLE BETWEEN FS 310.00 Â€“ 349.000   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED PAX DOOR LOWER SILL ANGLE BETWEEN FS310.00 TO FS349.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 / 51-41-02-001-001-A01 / 51-42-21-001-001-A01 / DRAWING # SH670-31810 REV NC. ( SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH TASK CARD 51-900-1002-SKY
